# SDR SWAA2025081403939

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737824
- Aircraft serial: 42532
- Aircraft time: 28,551 hours, 14,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GALLEY FLIASHLIGHT ON FOS SIDE INOPERATIVE.   REMOVED AND REPLACED BATTERY PER AMM 25-64-00.
